Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Wheat complexion, using cosmelite, skin darkening while not in use

hi ! i have wheatish complexion .i used cosmelite and it helped me to become fairer.i am using regular sunscreen.but my skin becomes darker when i stop to use cosmelite and also in winters. i want to ask should i need to use cosmelite for lifetime.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  700
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello kriti,

welcome to healthcare magic.
i will be glad to be of assistance.

cosmelite cannot be used lifelong. in fact it should be used for a maximum of 3-4 months not more than that.

i will recommend that you use glycolic acid 6% cream on full face every night.
that will also cause evening out of your skin tone and a bright complexion.

the sunscreen has to be reapplied once every 4 hours.

that will ensure good efficacy of the sunscreen.

hope my recommendations are useful to you.

please let me know if you have any queries.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor